American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] V. I. Burenkov and M. Otelbaev. Comparison of the singular numbers of correct restrictions of elliptic differential operators. Trans. Moscow Math. Soc. 75 (2014) 115-131.
Abstract, references, and article information
View Article: PDF

[2] F. Hérau, M. Hitrik and J. Sjöstrand. Supersymmetric structures for second order differential operators. St. Petersburg Math. J. 25 (2014) 241-263.
Abstract, references, and article information   
View Article: PDF

[3] Marcel Hansmann. Absence of eigenvalues of non-selfadjoint Schr\"odinger operators on the boundary of their numerical range. Proc. Amer. Math. Soc. 142 (2014) 1321-1335.
Abstract, references, and article information   
View Article: PDF

[4] Michael Strauss. The second order spectrum and optimal convergence. Math. Comp. 82 (2013) 2305-2325.
Abstract, references, and article information   
View Article: PDF

[5] Marcel Filoche and Svitlana Mayboroda. The Landscape of Anderson Localization in a Disordered Medium. Contemporary Mathematics 601 (2013) 113-121.
Book volume table of contents   
View Article: PDF

[6] M. H. Castro and V. A. Menegatto. Eigenvalue decay of positive integral operators on the sphere. Math. Comp. 81 (2012) 2303-2317.
Abstract, references, and article information   
View Article: PDF

[7] Todd Kapitula and Keith Promislow. Stability indices for constrained self-adjoint operators. Proc. Amer. Math. Soc. 140 (2012) 865-880. MR 2869071.
Abstract, references, and article information   
View Article: PDF

[8] Anders C. Hansen. On the Solvability Complexity Index, the $n$-pseudospectrum and approximations of spectra of operators. J. Amer. Math. Soc. 24 (2011) 81-124. MR 2726600.
Abstract, references, and article information   
View Article: PDF

[9] Marius Ionescu, Erin P. J. Pearse, Luke G. Rogers, Huo-Jun Ruan and Robert S. Strichartz. The resolvent kernel for PCF self-similar fractals. Trans. Amer. Math. Soc. 362 (2010) 4451-4479. MR 2608413.
Abstract, references, and article information   
View Article: PDF

[10] Peter D. Hislop and Peter Müller. The spectral shift function for compactly supported perturbations of Schrödinger operators on large bounded domains. Proc. Amer. Math. Soc. 138 (2010) 2141-2150. MR 2596053.
Abstract, references, and article information   
View Article: PDF

[11] Fabrizio Cuccu, Behrouz Emamizadeh and Giovanni Porru. Optimization of the first eigenvalue in problems involving the $p$-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 1677-1687. MR 2470826.
Abstract, references, and article information   
View Article: PDF

[12] Bernd Carl. On a Weyl inequality of operators in Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 155-159. MR 2439436.
Abstract, references, and article information   
View Article: PDF

[13] Lotfi Hermi. Two new Weyl-type bounds for the Dirichlet Laplacian. Trans. Amer. Math. Soc. 360 (2008) 1539-1558. MR 2357704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mildred Hager. Bound on the number of eigenvalues near the boundary of the pseudospectrum. Proc. Amer. Math. Soc. 135 (2007) 3867-3873. MR 2341937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Miklós Horváth. Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line. Trans. Amer. Math. Soc. 358 (2006) 5161-5177. MR 2231889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rekha P. Kulkarni. A new superconvergent collocation method for eigenvalue problems. Math. Comp. 75 (2006) 847-857. MR 2196995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mitsuru Uchiyama. Subadditivity of eigenvalue sums. Proc. Amer. Math. Soc. 134 (2006) 1405-1412. MR 2199187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jesper Tidblom. A geometrical version of Hardy's inequality for $\stackrel{\circ}{\textrm{W}}{}^{1,p}(\Omega)$. Proc. Amer. Math. Soc. 132 (2004) 2265-2271. MR 2052402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marcelo Queiroz, Joaquim Júdice and Carlos Humes, Jr.. The symmetric eigenvalue complementarity problem. Math. Comp. 73 (2004) 1849-1863. MR 2059739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. I. Gil'. Inner bounds for the spectrum of quasinormal operators. Proc. Amer. Math. Soc. 131 (2003) 3737-3746. MR 1998181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Miklós Horváth. On the inverse spectral theory of Schrödinger and Dirac operators. Trans. Amer. Math. Soc. 353 (2001) 4155-4171. MR 1837225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Feng-Yu Wang. Sobolev type inequalities for general symmetric forms. Proc. Amer. Math. Soc. 128 (2000) 3675-3682. MR 1691009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rafikul Alam, Rekha P. Kulkarni and Balmohan V. Limaye. Accelerated spectral approximation. Math. Comp. 67 (1998) 1401-1422. MR 1484895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Thamban Nair. On spectral properties of perturbed operators . Proc. Amer. Math. Soc. 123 (1995) 1845-1850. MR 1242098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul Binding and Branko Najman. A variational principle in Kre\u\i n space . Trans. Amer. Math. Soc. 342 (1994) 489-499. MR 1181181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Masatoshi Fujii, Takayuki Furuta and Yūki Seo. An inequality for some nonnormal operators---extension to normal approximate eigenvalues . Proc. Amer. Math. Soc. 118 (1993) 899-902. MR 1152981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Christopher Beattie and W. M. Greenlee. Improved convergence rates for intermediate problems . Math. Comp. 59 (1992) 77-95. MR 1122056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul Binding and Qiang Ye. Some general local variational principles . Proc. Amer. Math. Soc. 114 (1992) 107-114. MR 1072084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] F. O. Farid. Spectral properties of perturbed linear operators and their application to infinite matrices . Proc. Amer. Math. Soc. 112 (1991) 1013-1022. MR 1057943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1